# SDR QXEA2013012500115

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 28,061 hours, 29,277 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL OIL ODOR COMING FROM VENTS WITH APU RUNNING.  BLEED AIR WAS SURGING DURING PROBLEM.  AFTER SHUTDOWN OF APU, ODOR DISSIPATED AFTER APP 20-25 SECS.
